KETAKSAMAAN TIPE LEMAH UNTUK OPERATOR MAKSIMAL DI RUANG MORREY TAK HOMOGEN YANG DIPERUMUM

  • Sri Maryani Department of Mathematics, Jenderal Soedirman University

Abstract

We discuss in this paper a weak type (p, p) inequality (where ) for maximal operator on generalized non homogeneous Morrey spaces. Our proof uses the result of Garcia-Cuerva dan Martell (2011).

Published
2012-12-28
How to Cite
MARYANI, Sri. KETAKSAMAAN TIPE LEMAH UNTUK OPERATOR MAKSIMAL DI RUANG MORREY TAK HOMOGEN YANG DIPERUMUM. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 2, p. 265 - 270, dec. 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2962>. Date accessed: 28 jan. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.2.2962.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.